ent-icon
Vertigo giddiness and vomiting sensation
My mom is suffering from severe giddiness from past 2 days. She has been taking Stugeron in the morning and night. She has had vertigo problems before. Kindly suggest the medication to reduce giddiness and further actions. She is 61 years old.
194 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Its better to consult as person in this case
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Side effect of stugeron
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.